# SDR SWIA200110007

- Difficulty date: June 19, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 3,840 hours, 4,388 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING GEAR UP ON TAKEOFF, EXPERIENCED COMPLETE LOSS OF HYDRAULIC GREEN SYSTEM.  RETURNED TO SLC.  REPLACED FLEX LINE LEFT GEAR OUTBOARD LINE OVER DRAG BRACE.
